# SDR 20000712SH023

- Difficulty date: June 20, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N69554
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400369
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 531126111
- Condition: Departed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 11,500 FEET, WINDOW BLEW OUT.  DETERMINED THAT CESSNA SB HAD NOT BEEN DONE (SK340-26).  (X)
